# SDR UPS07850191

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3758496U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON END FITTING CRACKED AT STA 1140 L35L.  REMOVED L35L END FITTING AT STA 1140 IAW SRM 51-1-20D.  LOCATED, DRILLED UP, AND INSTALLED L35L END FITTING AT STA 1140 IAW SRM 51-3-2, AND SRM 51-1-20D.
